Your browser doesn't support javascript.

BVS APS

Atenção Primária à Saúde

Home > Pesquisa > ()
XML
Imprimir Exportar

Formato de exportação:

Exportar

Email
Adicionar mais destinatários
| |

Corrected QT interval changes during electroconvulsive therapy-antidepressants-atypical antipsychotics coadministration: safety issues.

Oulis, Panagiotis; Florakis, Andreas; Markatou, Maria; Tzanoulinos, George; Masdrakis, Vasilios G.
J ECT; 27(1): e4-6, 2011 Mar.
Artigo em Inglês | MEDLINE | Fev 2011 | ID: mdl-21343709
Resumo: Both old and newer antidepressants and some atypical antipsychotics, such as ziprasidone and quetiapine, used as augmentation agents in severe major depression, are known to increase corrected QT (QTc) interval. We investigated the safety of the coadministration of electroconvulsive therapy with an antidepressant-ziprasidone-quetiapine combination with respect to QTc interval in 6 female patients with severe major depression resistant to pharmacotherapy alone. Each patient underwent a series of 10 to 11 sessions of bilateral electroconvulsive therapy. Corrected QT intervals were calculated at baseline and several times up to 10 minutes after seizure cessation. Overall, QTc interval changes remained within normal limits, without the occurrence of any cardiac adverse events. Our findings suggest that the coadministration of these treatments might be safe, at least with respect to QTc interval changes.